They just appeared one day and have lasted almo … read more

Feel Like Throwing Up 3. My husband was seen for an itchy skin rash on his chest tummy back and shoulders. Other side effects include: … What Is Crestor? The rashes look like psoriasis. The outside of my throat is also sore to touch and gets red. Crestor (rosuvastatin calcium) is a statin drug, that works by slowing the production of cholesterol by the body, used to lower cholesterol and fats (triglycerides) in the blood and is used to reduce the chances of developing problems like heart disease and strokes that can be caused, in part, by high cholesterol levels. Erythema multiforme is a red rash with lesions shaped similar to targets with painful blisters or pimples in the center. I have a appointment with a Dermatologist next week. A surprising number of medications can cause Stevens Johnson Syndrome, erythema multiforme (EM) or Toxic Epidermal Necrolysis (TEN). May 25, 2017 Rating: Severe Rash from Lipitor Treatment Strategy by: Dr.Albana Hi, Thank you for sharing your concern with us. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), dizziness, trouble breathing. This rash is usually present on the extremities but can become a more serious form … The characteristics of the rash including the shiny appearance and scaling are typical for psoriasis. A drug rash, sometimes called a drug eruption, is a reaction your skin can have to certain drugs. Almost any drug can cause a rash. But they rarely considered serious. It is true that Lipitor can cause sometimes severe rash, but as a healthcare provider, I’d go more in … More serious skin reactions associated with Lipitor can include erythema multiforme and Stevens-Johnson syndrome. If you have skin and joint pain, they can also prescribe medication to help you feel better. It is often recommended to use Crestor in conjunction with a diet low … In too many cases, though, skin reactions can be life threatening. Patients and doctors alike may brush off such symptoms as a minor annoyance.

A large number of individual and now merging spots/lesions over face ears, hair, ankles and arms. These side effects go beyond what most people would characterize as a Lipitor rash. He is brown skinned and the rash looks like little red dots like acne.

We comply with the HONcode standard for trustworthy health information - Amiodarone can trigger drug-induced pigmentation of the skin. Medically reviewed by Brenda B. Spriggs, M.D., MPH, FACP — Written by Kirsten Nunez on January 20, 2020 Allergies and skin rash are common adverse reactions to drugs. The itching started small, and has progressed agressively in 6 months. My skin has a constant itch and a rash all over my body. I believe that your doctor must have taken a biopsy from the rash to confirm the diagnosis. For … O 03. Shaking Extremities 7. Detailed Answer: Hello, Crestor does not usually cause such skin rash.